Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#258067] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Kinney, SK; Dunson, DB, Fixed and random effects selection in linear and logistic models., Biometrics, vol. 63 no. 3 (September, 2007), pp. 690-698, ISSN 0006-341X [17403104], [doi]
    (last updated on 2017/12/15)

    Abstract:
    We address the problem of selecting which variables should be included in the fixed and random components of logistic mixed effects models for correlated data. A fully Bayesian variable selection is implemented using a stochastic search Gibbs sampler to estimate the exact model-averaged posterior distribution. This approach automatically identifies subsets of predictors having nonzero fixed effect coefficients or nonzero random effects variance, while allowing uncertainty in the model selection process. Default priors are proposed for the variance components and an efficient parameter expansion Gibbs sampler is developed for posterior computation. The approach is illustrated using simulated data and an epidemiologic example.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320